# SDR DL757080322

- Difficulty date: March 6, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Bs 1690 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE FUSELAGE SKIN AT STA 1690 BETWEEN S-14R AND S-15R WAS FOUND DENTED.  THE DENT WAS CUT OUT AND REPAIRED PER BOEING INSTRUCTIONS.
